# SDR AALA201707189013

- Difficulty date: July 12, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 57,107 hours, 14,040 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RIGHT ENGINE THRUST,  EPR, N1, EGT, N2, N3 AND FUEL FLOW ALL ROLLED BACK.  ENGINE ANTI-ICE WAS NOT TURNED ON. THRUST WAS RECOVERED BY PUSHING UP THRUST LEVER.  REMOVED AND REPLACED THE RIGHT ENGINE TRANSIENT PRESSURE SENSOR UNIT, AND FUEL FLOW GOVERNOR IAW MCM CARD 73-94-01.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
